# SDR ASAA2023080844479

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 60,488 hours, 17,882 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CAB ZONE TEMP ILLUMINATED ON MASTER CAUTION RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1963874 TASKCARD: N/R-00002 ) RAN BOTH PACKS, FWD CAB ZONE TEMP LIGHT DID NOT ILLUMINATE. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF MM 21-61-00-700-806-002 NO FAULTS FOUND. ALSO NO FAULTS IN HISTORY FOUND. THIS CLEARS MEL 21-19G AND MEL 21-21G C/N 08041566 PLACARDS REMOVED SEAMC WILL NOTIFIED.
